# SDR SWIA201642525

- Difficulty date: August 9, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATION NR 1 AT FS 680.5, STR 23L.  REPAIRED DENT LOCATION NR 1 AT FS 680.50, STR 23L IAW SRM.
